MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 02/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer was admitted to the hospital the day of the call (b)(6) 2017.Customer was seen at the scene by paramedic (b)(6) where they then took the customer to the hospital via ambulance.Mr.(b)(6) is the paramedic that arrived to the scene of the call.Mr.(b)(6) stated that when the patient arrived at the hospital, he obtained a glucose reading of "hi" with the hospital glucose meter.Mr.(b)(6) stated that there meters can read up to 900 mg/dl then anything higher shows "hi".It was not disclosed whether it was fasting or non fasting.Mr.(b)(6) stated that he does not have an update regarding the patient and that he cannot disclose the patient's medical information due to privacy reasons.Call backs completed.
 
Event or Problem Description
Consumer reported complaint for e-5 error message accompanied by symptoms.(b)(6)(paramedic) is calling on behalf of the customer.The customer is concerned with tests results from results obtained of e-5 and symptoms.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of altered mental status and unresponsive on arrival.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is storage location is undisclosed.The test strip lot manufacturer's expiration date is 03/30/2018 and open vial date is about one month ago.The meter memory was reviewed for previous test result history:" (b)(6).Symptoms: paramedic is calling for his patient.Customer states that he was called to the scene for his patient displaying "altered mental status".When he arrived, the customer was unresponsive.Customer called to ask what the e-5 meant.I explained that it could be a test strip error or the blood glucose being above 600 mg/dl.Customer states that he is upset because he would have liked the meter to read hi rather than e-5 so he wouldn't have to doubt whether it's the strip or the patients glucose.Customer states that the patient was being admitted and that the blood glucose reading on the hospital hand held monitor read "hi" and that their meter goes up to 900 mg/dl.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6403683
Report Number1000113657-2017-00480
Device Sequence Number395339
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMT2023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;